# SDR 0700509992

- Difficulty date: February 1, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N896OE
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 85,815 hours, 78,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Detached
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT AT 33,000 FEET, THE RED "CABIN PRESS" ANNUNCIATOR ILLUMINATED WHEN THE CABIN ALTITUDE REACHED 10,000 FEET.  CREW COMPLIED WITH COM PROCEDURES AND FOLLOWED THE RED BOARDED CHECKLIST.  A DESCENT TO FL210 WAS PERFORMED WHERE THE CREW WAS ABLE TO REGAIN CONTROL OF CABIN PRESSURIZATION.  THE AIRCRAFT REMAINED AT FL210 AND THE CABIN MAINTAINED AN ALTITUDE OF 9500 FEET FOR THE REST OF THE FLIGHT.  THE LANDING AT MEM WAS NORMAL AND UNEVENTFUL.  MAINTENANCE FOUND A BLOWN DUCT COUPLING OFF THE RIGHT SIDE OF THE ACM, A BLOWN PERI-SEAL OFF THE LEFT SIDE OF THE CROSSOVER DUCT, AND SOME OTHER DUCT LEAK DISCREPANCIES.  ALL REPAIRS WERE COMPLETED, A LEAK CHECK OF THE SYSTEM WAS GOOD, AND THE AIRCRAFT HAS
